# SDR DHL2007804526

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 230
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AND FOUND IT TO BE NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-13-07, ASTAR EVA D853-00013-001-D REV IR DATED 08-08-07.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  VISUALLY INSPECTED L-23L AND FOUND 3/4 INCH CRACK.  CUT OUT LONGERON DAMAGED SEGMENT P/N 2704877 AND FABRICATED NEW SEGMENT (EXTRUSION 7075T651, P/N S264145ST) AND SPLICES P/N 2641454 IAW SRM 53-4-0 FIG 28 SHEET 1 ITEM "J" SRM 51-2-0 FIG 50 (SHEET 70), SRM 53-2-2 FIG 10, TR NR 53-153 DATED 12-10-02.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") AND FILLER (AL7075T6 0.080") IAW ASTAR EVA D853-00013, DWG ASTAR ES D853-00013-001-D.  PERFORMED NDT INSPECTI
